# SDR SWI2025F01847

- Difficulty date: September 2, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 41,507 hours, 38,215 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, BATTERY RIB AT WS 53.60 ANGLE ON INBD SIDE OF WEB IS CRACKED AND WEB IS CRACKED AS WELL.  REMOVED AND REPLACED LT WING BATTERY RIB IAW SRM 51-42-06.  COMPLETED TASK CARD 51-900-1003-SKY. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
